# SDR SWAA2024030754508

- Difficulty date: February 11, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER L/E PANEL#621YB IS DELAMINATED AT THE AFT EDGE<[01] APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #621YB AS PER B737 SRM 57-41-01-2R-6 PARAG 4-J-M; MATERIAL USED: PO#2039275;[02] VERIFIED APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #621YB.
